Advertisement

Die Verteilung der k-vollen und l-freien Zahlen

  • R. Seibold
  • E. Krätzel
Article
  • 18 Downloads

Zusammenfassung

We consider the distribution ofk-full numbers. But we go into more detail and investigate suchk-full integers which are at the same timel-free. We give asymptotic results for the numberN k,l (x) ofk- full andl-free integers not exceedingx in cases ofl =k + r with 2 ≤r ≤ 5. Moreover, we consider these cases and the casesk = 2, 3,lk + 2 also under the assumption of Riemann’s Hypothesis.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    A. Ivic, On the asymptotic formulas for powerful numbers.Publ. Inst. Math. Belgrade 23 (37) 1978,85–94.MathSciNetGoogle Scholar
  2. [2]
    E. KRätzel, Divisor problems and powerful numbers.Math. Nachr. 114 (1983), 97–104.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    -,Lattice Points. Dt. Verlag d. Wiss., und Kluwer Academic Publishers, 1988.Google Scholar
  4. [4]
    —, Estimates in the General Divisor Problem.Abh. Math. Sem. Univ. Hamburg 62 (1992), 191–206.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    —, On the Distribution of Square-full and Cube-full Numbers.Mh. Math. 120 (1995), 105–119.MATHCrossRefGoogle Scholar
  6. [6]
    H.-Q. Liu, The number of cube-full numbers in an interval.Acta. Arith. 67 (1994), 1–12.MATHMathSciNetGoogle Scholar
  7. [7]
    H. Menzer, On the Distribution of Powerful Numbers.Abh. Math. Sem. Univ. Hamburg 67 (1997), 221–227.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    W. G. Nowak andM. Schmeier, Conditional asymptotic formulae for a class of arithmetic functions.Proc. Amer. Math. Soc. 104(4) (1988), 713–717.CrossRefMathSciNetGoogle Scholar
  9. [9]
    R. Seibold,Die Verteilung der k-vollen und l-freien Zahlen. Dissertation, Friedrich-Schiller-Universität Jena, 1995.Google Scholar
  10. [10]
    R. Seibold undE. KRäTZEL, Exponentialsummen und unsymmetrische Teilerprobleme.Analysis 18 (1998), 201-215.MATHGoogle Scholar
  11. [11]
    M. Vogts, Many-dimensional generalized divisor problems.Math. Nachr. 124 (1985), 103–212.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    J. Wu, On the distribution of square-full and cube-full integers. Erscheint inMh. Math. Google Scholar

Copyright information

© Mathematisches Seminar der Universität Hamburg 1998

Authors and Affiliations

  • R. Seibold
    • 1
  • E. Krätzel
    • 1
  1. 1.Institut für MathematikUniversität WienWienÖsterreich

Personalised recommendations